MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/15569527.2012.725444

Медицинская библиотека · Cutaneous and ocular toxicology · 2012

A case of levetiracetam induced bullous pemphigoid.

Karadag Ayse Serap, Bilgili Serap Gunes, Calka Omer, Onder Sevda, Kosem Mustafa, Burakgazi-Dalkilic Evren

Клинический случайСтатьяПеревод в очереди

Аннотация

Bullous pemphigoid is a chronic, acquired autoimmune skin disease. Certain drugs such as furosemide, penicillins, sulfonamides, ciprofloxacins, penicillamines, angiotensin converting enzyme inhibitors, chloroquine, and phenacetin were reported to cause bullous pemphigoid. This is a case report of a 70-year-old female, who presented with the formation of diffuse cutaneous blister in month after starting to use levetiracetam. Dermatological exam and histopathological findings were consistent with bullous pemphigoid. To the best of our knowledge this is the first case of bullous pemphigoid in the literature associated with levetiracetam use.

Для цитирования: Karadag Ayse Serap, Bilgili Serap Gunes, Calka Omer, Onder Sevda, Kosem Mustafa, Burakgazi-Dalkilic Evren. A case of levetiracetam induced bullous pemphigoid.. Cutaneous and ocular toxicology. 2012. DOI: 10.3109/15569527.2012.725444.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.